Ask a doctor

I Had 40 Units of Dysport Between the Eyebrows, After Day Two There's Big Puffy Sacks Under my Eyes and my Eyes Look Swollen?

Doctor Answers (3)

Swelling following Dysport treatment

+1

Hello, and sorry to hear about the negative side effects you experienced. In general, the side effects of Dysport can include the following:

1) Light bruising
2) Swelling
3) Redness
4) Temporary ptosis (drooping of the brow or eyelid)

The issue you describe is likely due to swelling from the product, but only an exam can tell. I would recommend following up with your provider so they can examine the area and make sure everything is alright. I hope this helps, and I wish you the best of luck.


Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

Puffy sacks under eyes after Dysport

+1

40 units of Dysport is a very low amount and injections only to the glabella (between your brows) should have no affect under your eyes. Did you have anything else done? I would return to your injector for an evaluation. 

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Puffiness and Swollen Eyes 2 days after Dysport?

+1

It would be unusual for Dysport to cause you these symptoms.  I suggest you return to your injector for evaluation.  I wonder about any other procedures done at the same time that could account for these symptoms?

(This answer is not intended nor implied to be a substitute for medical advice.  It is posted for patients’ general education only.  Always seek the advice of your physician or other qualified healthcare provider for further evaluation of your individual case.)

Mireille Chae, MD
Seattle Dermatologist
5.0 out of 5 stars 1 review

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.